| Catalog Number |
1460000000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.11 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 13 malfunction events, where it was reported the devices experienced reduced/inadequate brake force.There was 1 event with patient involvement; no adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.